I was diagnosed in 3 C stage of ovarian cancer in Apr 2007 ,After undergoing surgery I was adminstered 6 cycles of chemo -,(carboplatin and taxol)the level of ca-125 even after the sixth cycle was around 100 .Both Ct scan and pet-ct reports did not indicate any residual disease. The last cycle of chemo was given on 28 Aug.My general conditin was good ,I was doing physical exercies and diet was good . Some doctors advised me that it will be best if u wait and watch and do not take any more chemo .I waited till Dec 15 to get another pet-ct done ,the results were very encuraging ,no disease was detected and my general condition was good .It was around 20 feb that i felt that i am having bit of costipation and the ca-125 went up 1000 .We got another pet -ct done .The disease has now spread in entire abdoman.The chemo has commenced again this time I have been given Doxcin ,-it is 3 weeks since the dose has been administered - the side efffects are terrible - my rib cage is paining badly and I have rashes all over my body - How can I reduce the side effects? and there is also difference of opinion of doctors - should it be 3 weeks or 4 weeks cycle?
I have not had doxil, some of our ladies have, may come on later. Meantime doxil has a website, www.doxil.com, with all side effects. I think it is usually 3 weeks, my dr. however spaces my gemzar a week late due to my side effects. Donna
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.